ΧΡΙΣΤΟΣ ΞΕΝΟΦΩΝΤΟΣ
ΞΕΝΟΦΩΝΤΟΣ ΧΡΙΣΤΟΣ
XENOPHONTOS CHRISTOS
...
PROFESSOR
Department of Mathematics and Statistics
FST 01 - Faculty of Pure and Applied Sciences
University Campus
034
22892610
22892601
www.mas.ucy.ac.cy/~xenophon

Προσωπικό Προφίλ

Βασικές σπουδές στο πανεπιστήμιο William & Mary, Η.Π.Α. (B.Sc. στα Μαθηματικά με High Honors το 1991). Μεταπτυχιακές σπουδές στο πανεπιστήμιο του Maryland, Baltimore County, Η.Π.Α. (M.Sc. 1993, Ph.D. 1996 στα Εφαρμοσμένα Μαθηματικά). Εχει εργαστεί ως επισκέπτης επίκουρος καθηγητής στο Ohio State University, Η.Π.Α. (1996-1997), και ως επίκουρος καθηγητής στα πανεπιστήμια Clarkson, Η.Π.Α. (1997-2001), Loyola, Η.Π.Α. (2001-2004) και Πανεπιστήμιο Κύπρου (2004-2009). Προήχθει σε αναπληρωτή καθηγητή στο Πανεπιστημίο Κύπρου τον Μάρτιο του 2009 και σε καθηγητή το Μάρτιο του 2017.
Αριθμητική Ανάλυση, Αριθμητική Επίλυση Μερικών Διαφορικών Εξισώσεων, Μέθοδοι Πεπερασμένων Στοιχείων, Υπολογιστική Μηχανική.
S. Nicaise and C. Xenophontos, An hp FEM for singularly perturbed transmission problems, J. Comp. Math., Vol, 35, pp. 152 - 168 (2017).
 
P. Constantinou, C. Varnava and C. Xenophontos, An hp FEM for fourth order singularly perturbed problems, Numerical Algorithms, Vol. 73, pp. 567 – 590 (2016).

C. Xenophontos, S. Franz and L. Ludwig, Finite element approximation of convection-diffusion problems using an exponentially graded mesh, Computers and Mathematics with Applications, Vol. 72, pp. 1532 – 1540 (2016).

P. Panaseti, A. Zouvani, N. Madden and C. Xenophontos, A C 1-conforming hp finite element method for fourth order singularly perturbed problems, Applied Numerical Mathematics, Vol. 104, pp. 81 – 97 (2016).
 
M. Melenk and C. Xenophontos, Robust exponential convergence of hp FEM in balanced norms for reaction diffusion problems, Calcolo. Vol. 53, No. 1, pp. 105 – 132 (2016).
 
P. Constantinou and C. Xenophontos, Finite element analysis of an exponentially graded mesh for singularly perturbed problems, Computational Methods in Applied Mathematics, Vol. 15, No. 2, pp. 135 – 143 (2015).
 
S. Nicaise and C. Xenophontos, Convergence analysis of an hp Finite Element Method for singularly perturbed transmission problems in smooth domains, Numerical Methods for PDEs Vol. 29, Issue 6, pp. 2107 - 2132 (2013).
 
M. J. Melenk, C. Xenophontos and L. Oberbroeckling, Analytic regularity for a singularly perturbed system of reaction-diffusion equations with multiple scales, Advances in Computational Mathematics, Vol. 39, pp. 367 - 394 (2013).
 
S. Nicaise and C. Xenophontos, Robust approximation of singularly perturbed delay differential equations by the hp finite element method, Comp. Meth. Appl. Math., Vol. 13, pp. 21 - 37 (2013).
 
M. J. Melenk, C. Xenophontos and L. Oberbroeckling, Robust exponential convergence of hp-FEM for singularly perturbed systems of reaction-diffusion equations with multiple scales, IMA J. Num. Anal., Vol. 33., No 2, pp. 609 - 628, (2013).
 
E. Christodoulou, M. Elliotis, C. Xenophontos and G. Georgiou, Analysis of the singular function boundary integral method for a biharmonic problem with one boundary singularity, Numer. Meth. PDEs, Vol. 28, No 3, pp 749 – 767 (2012).
 
R. B. Kellogg and C. Xenophontos, An enriched subspace finite element method for convection-diffusion problems, International Journal of Numerical Analysis and Modeling, Vol. 7, No. 3, pp. 477 - 490 (2010).
 
C. Xenophontos, The use of curved elements in the finite element approximation of thin plates by high order p and hp methods, Journal of Scientific Computing, Vol. 27, pp. 465-476 (2006).
 
C. Xenophontos, M. Elliotis and G. Georgiou, The singular function boundary integral method for elliptic problems with singularities, SIAM Journal of Scientific Computing, Vol. 28, No 2., pp. 517-532 (2006).
 
S. R. Fulton, A. S. Fokas and C. Xenophontos, An analytical method for linear elliptic PDEs and its numerical implementation, Journal of Computational and Applied Mathematics, Vol. 167, No. 2 , pp. 465-483 (2004).
 

Profile Information

B.Sc. (High Honors) in Mathematics from The College of William & Mary in Virginia, U.S.A. in 1991. Graduate degrees in Applied Mathematics from the University of Maryland, Baltimore, County, U.S.A. (M.Sc. 1993, Ph.D. 1996). Worked as a visiting assistant professor at The Ohio State University, U.S.A. (1996-1997), and as an assistant professor at Clarkson University, U.S.A. (1997-2001), Loyola College, U.S.A. (2001-2004) and University of Cyprus (2004-2009). Promoted to associate professor in March 2009 and to professor in March 2017.
Numerical Analysis, Numerical Solution of Partial Differential Equations, Finite Element Methods, Computational Mechanics.
S. Nicaise and C. Xenophontos, An hp FEM for singularly perturbed transmission problems, J. Comp. Math., Vol, 35, pp. 152 - 168 (2017).
 
P. Constantinou, C. Varnava and C. Xenophontos, An hp FEM for fourth order singularly perturbed problems, Numerical Algorithms, Vol. 73, pp. 567 – 590 (2016).

C. Xenophontos, S. Franz and L. Ludwig, Finite element approximation of convection-diffusion problems using an exponentially graded mesh, Computers and Mathematics with Applications, Vol. 72, pp. 1532 – 1540 (2016).

P. Panaseti, A. Zouvani, N. Madden and C. Xenophontos, A C 1-conforming hp finite element method for fourth order singularly perturbed problems, Applied Numerical Mathematics, Vol. 104, pp. 81 – 97 (2016).
 
M. Melenk and C. Xenophontos, Robust exponential convergence of hp FEM in balanced norms for reaction diffusion problems, Calcolo. Vol. 53, No. 1, pp. 105 – 132 (2016).
 
P. Constantinou and C. Xenophontos, Finite element analysis of an exponentially graded mesh for singularly perturbed problems, Computational Methods in Applied Mathematics, Vol. 15, No. 2, pp. 135 – 143 (2015).
 
S. Nicaise and C. Xenophontos, Convergence analysis of an hp Finite Element Method for singularly perturbed transmission problems in smooth domains, Numerical Methods for PDEs Vol. 29, Issue 6, pp. 2107 - 2132 (2013).
 
M. J. Melenk, C. Xenophontos and L. Oberbroeckling, Analytic regularity for a singularly perturbed system of reaction-diffusion equations with multiple scales, Advances in Computational Mathematics, Vol. 39, pp. 367 - 394 (2013).
 
S. Nicaise and C. Xenophontos, Robust approximation of singularly perturbed delay differential equations by the hp finite element method, Comp. Meth. Appl. Math., Vol. 13, pp. 21 - 37 (2013).
 
M. J. Melenk, C. Xenophontos and L. Oberbroeckling, Robust exponential convergence of hp-FEM for singularly perturbed systems of reaction-diffusion equations with multiple scales, IMA J. Num. Anal., Vol. 33., No 2, pp. 609 - 628, (2013).
 
E. Christodoulou, M. Elliotis, C. Xenophontos and G. Georgiou, Analysis of the singular function boundary integral method for a biharmonic problem with one boundary singularity, Numer. Meth. PDEs, Vol. 28, No 3, pp 749 – 767 (2012).
 
R. B. Kellogg and C. Xenophontos, An enriched subspace finite element method for convection-diffusion problems, International Journal of Numerical Analysis and Modeling, Vol. 7, No. 3, pp. 477 - 490 (2010).
 
C. Xenophontos, The use of curved elements in the finite element approximation of thin plates by high order p and hp methods, Journal of Scientific Computing, Vol. 27, pp. 465-476 (2006).
 
C. Xenophontos, M. Elliotis and G. Georgiou, The singular function boundary integral method for elliptic problems with singularities, SIAM Journal of Scientific Computing, Vol. 28, No 2., pp. 517-532 (2006).
 
S. R. Fulton, A. S. Fokas and C. Xenophontos, An analytical method for linear elliptic PDEs and its numerical implementation, Journal of Computational and Applied Mathematics, Vol. 167, No. 2 , pp. 465-483 (2004).